# SDR DALA13051590980

- Difficulty date: October 10, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 59,911 hours, 44,139 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LT TAILCONE LATCH ARM AND CLAMP NR 20 WORN.  REPLACED LATCH ARM AND SLIDER BLOCK ASSY NR 20 CLAMP IAW AMM 53-53-00.
